# SDR RAIA970817

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 4792 - LAX - LEFT ENGINE DID NOT ACHIEVE TARGET TORQUE.  MAINTENANCE REPLACED LEFT FUEL BYPASS VALVE, CLEARED DMI 8/17/97.  (M)
